# SDR AWXA200600747

- Difficulty date: March 28, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,692 hours, 23,571 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 112N700351
- Condition: Galled
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C12 CHECK DISCOVERED LUG SURFACES GALLED FROM BUSHING CONTACT ON THE INBOARD AND OUTBOARD SIDES OF LEFT WING INBOARD STRUT ATTACH FITTING FOR PYLON AT WBL 248L.  MAINTENANCE REMOVED INBOARD BUSHING IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 19-5704-06114-RC2.  REMOVED MINOR GALLING FROM BORE OF HOLE.  FABBED, ALODINED AND PRIMED FILLERS.  RECEIVED CAD PLATED BUSHING AND INSTALLED INBOARD BUSHING AT WBL 248L IAW AWA ER NR 19-5704-06114-RC2.
